# SDR ASAA0946567

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT STA 827 BETWEEN STR 8R AND 9R IS CRACKED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, INSTALLED PER EA.
